# SDR DALA2024011200537

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 55,749 hours, 39,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON WEB BTW APROX STA Y199/Y197 AND -X54 AT PAX CABIN. SUMMARY OF NRC 00327: SCRATCH ON WEB BTW APROX STA Y199/Y197 AND -X54 AT PAX CABIN WAS REPAIRED PER B717-200 SRM 51-70-10-2R PROCEDURE 1, REPAIR 1. (LP #0149851)
